| Model Number |
TMICL12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.1mm, tmicl12.1, -16.0/3.5/090 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2020.Lens rotation not associated to a low vault was observed.The lens was repositioned on (b)(6) 2021.This did not resolve the problem.On (b)(6) 2024 the lens was exchanged for a longer length lens.This resolved the problem.Cause of the event is reported aspatient related factor.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).